ET and Hydroxycarbamide side effects - Leukaemia CARE

Leukaemia CARE

912 members508 posts

ET and Hydroxycarbamide side effects

LightOfErendil
LightOfErendil

Hi. Has anyone ever developed a dry and wheezy cough with the treatment? I’ve had this on and off since April but not sure if it’s some weird rare side effect. In other news, my mouth ulcers have gone - yay!

1 Reply
oldestnewest
2003UK
2003UKChampion

Great news that your mouth ulcers have gone away, as for the dry and wheezy cough perhaps that is something to talk to someone in your medical team, like your GP or CNS (Clinical Nurse Specialist), it seems to have gone on for rather a long while. If you need to talk to someone

the Leukaemia Care Charity helpline is open Monday - Friday 8.30am until 5.30 pm and they have a special evening service on a Thursday and Friday 7pm - 10pm. The number is freephone 08088 010 444. Take care of yourself.